# SDR SIMA3552

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AE
- Make and model: Saab 340B
- Aircraft serial: 340B268
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - FLT 5157 - EMERGENCY LIGHTS OVER AFT WINDOW EXITS AND LIGHTS OVER SEATS 6AB TO 9B AND FLOOR LIGHTS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY.  OPS CHECK GOOD.  (M)
